Re: Kate...about Ensure
From: toni welsh (firstname.lastname@example.org)
Fri Feb 9 13:31:06 2001
At Wed, 7 Feb 2001, Jean wrote:
>At Wed, 7 Feb 2001, Brokenwing wrote:
>>Thanks Kate for your advice I have been wondering
>>if the ensure could be causing some of the bloating
>>and cramping. I am going to have to find some help
>>with what I could eat cause I can not affored to
>>lose anymore weight and I have tried everything to
>>stop the constipation. One DR. says lots of fiber,
>>another one says less fiber. I am so confused.
>>BIG PAIN-FREE HUGS!! ~Brokenwing~
>>At Wed, 7 Feb 2001, Janet Karam wrote:
>>>I drink a meal replacement drink called balance, it's not as high in sugar,
>>>each drink has 15 g of protien(I thought if low protien would help you avoid
>>>I am drinking 3 per day, consuming mostly liquids, and the foods you
>>>mentioned, crackers, cookies, etc. I am extremely bloated...is there
>>>something besides protien in these drinks that cause bloating.
>>>Thanks for your input...
>I have had severe constipation, gas and bloating for many many
>years.....I must take Herb-Lax (from Shaklee) every night to move my
>bowels. I also drink allot of water.
>It is the only way I can move my bowels, which softens it and also gives
>me the stimulation I need. My intestines do not function on their own
>anymore because of doctors not helping me with my problem which was from
>adhesions about 30 years ago. I had constipation for 10 years before I
>"demanded" exploratory and they discovered adhesions for the first time.
>I had to keep taking more until I reached the amount I needed to soften
>it enough for me to go (which is no form at all or I can't go).
>Many years ago I took 4 but now as the adhesions got really bad again I
>must take 10 to 12. I eat normally. It also helps to pass the gas. I
>know doctors don't like if you take a stimulant but when I listened to
>them and took what they permitted (tried everything)I went 2 weeks
>without going and was in unbearable pain and couldn't even stand up
>straight anymore and still couldn't go.
>Jean (from PA)
I have heard about the stuff you take from shaklee, and I think there
was another co that I talked to at a festval in our town last year, but
she never called me back. I take senekot to go, and it hurts the
stomach so bad. I was thinking about taking peri colace, instead of
colace it has a stimulant in it. I too went for 10 days without going,
and the pain really gets bad.
The GI dr told me I will probably have to take laxatives forever now,
that the use of these things has caused a lazy bowel, and a chemically
dependant bowel. I am so tired of working arouind taking this stuff.
But I was wondering about the herb lax, and if it is very dtrong, when
they all told me to take the senkot they kept telling me this would not
become dependant, and it did. Thanks!
Love to all,